On approximate solutions of a functional equation in the class of differentiable functions
Annales Polonici Mathematici, Tome 49 (1988) no. 3, pp. 247-252
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_ap_49_3_247_252,
author = {Kazimierz Dankiewicz},
title = {On approximate solutions of a functional equation in the class of differentiable functions},
journal = {Annales Polonici Mathematici},
pages = {247--252},
year = {1988},
volume = {49},
number = {3},
doi = {10.4064/ap-49-3-247-252},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/ap-49-3-247-252/}
}
TY - JOUR AU - Kazimierz Dankiewicz TI - On approximate solutions of a functional equation in the class of differentiable functions JO - Annales Polonici Mathematici PY - 1988 SP - 247 EP - 252 VL - 49 IS - 3 UR - http://geodesic.mathdoc.fr/articles/10.4064/ap-49-3-247-252/ DO - 10.4064/ap-49-3-247-252 LA - en ID - 10_4064_ap_49_3_247_252 ER -
%0 Journal Article %A Kazimierz Dankiewicz %T On approximate solutions of a functional equation in the class of differentiable functions %J Annales Polonici Mathematici %D 1988 %P 247-252 %V 49 %N 3 %U http://geodesic.mathdoc.fr/articles/10.4064/ap-49-3-247-252/ %R 10.4064/ap-49-3-247-252 %G en %F 10_4064_ap_49_3_247_252
Kazimierz Dankiewicz. On approximate solutions of a functional equation in the class of differentiable functions. Annales Polonici Mathematici, Tome 49 (1988) no. 3, pp. 247-252. doi: 10.4064/ap-49-3-247-252
Cité par Sources :